... feel awful and wonder if it's bc I've not had my dose!
You did not say what medication your waiting on but I would guess yes you are having withdrawls from the one your waiting on Call your doctor see if they have put in the request and that you are out, Or dig the card out of your wallet and call them and be nice but ask them how much longer you are going through withdrawals. By law in most states they have upto 72 hours to ok or deny a request. But if they have okayed it once the are going to normally. Best of luck call the insurance there phone well be on your card. Chuck1957
- Hizentra Information for Consumers
- Hizentra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hizentra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 1 answer
Posted 12 May 2014 • 1 answer
Posted 29 May 2015 • 1 answer
Posted 19 Jan 2016 • 2 answers
Just did my first dose of Hizentra yesterday and didn't feel so well today. I weighed and had gained
Posted 23 Feb 2016 • 1 answer